JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 79
Rate Of Convergence For A General Sequence Of Durrmeyer Type Operators

    Authors: Niraj Kumar,  
    Keywords: Szasz Durrmeyer operators, Baskakov Durrmeyer operators, Rate of convergence, Order of approximation.  
    Date Received: 21/01/04  
    Date Accepted: 14/07/04  
    Subject Codes:

41A16, 41A25.

    Editors: Constantin P. Niculescu,  

In the present paper we give the rate of convergence for the linear combinations of the generalized Durrmeyer type operators which includes the well known Szasz Durrmeyer operators and Baskakov Durrmeyer operators as special cases.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login